Publication
Title
An approximation result for a nonlinear Neumann boundary value problem via BSDEs
Author
Language
English
Source (journal)
Stochastic processes and their applications. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0304-4149
Volume/pages
114:2(2004), p. 331-350
ISI
000225424600009
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.09.2017
To cite this reference